b.c. problems

Discussion in 'Vaginarium' started by taintedutopia, May 13, 2006.

  1. taintedutopia

    taintedutopia New Member

    Joined:
    Jan 15, 2006
    Messages:
    73
    Likes Received:
    0
    i was on b.c. for almost a year when i decided to stop taking it for a little over a month, just because it was a hassle and i didn't really feel that i had a reason to take it at that point....but then i went back on it recently because i needed it again...well here's the point, when i first started taking it the first time i had my period for like a month or so...and then i had my actual period and it stopped...then the same thing is happening now that i'm taking it a second time. its quite annoying...has anyone else experienced this? i didn't see it as a side effect on the package...and also, the pill is not very convinient for me so im thinking of switching to the patch, but im worried i'll have to go through the same thing....anyone ever do something like this and have similar experiences?
     
  2. kristaliah

    kristaliah New Member

    Joined:
    Mar 21, 2006
    Messages:
    4,537
    Likes Received:
    0
    Location:
    Cary, NC
    A different set of hormones will mess you up.. Your body can take up to 3 months to get used to the pill.

    I guess just wait it out or get the patch. :dunno: Everyone is different.
     
  3. taintedutopia

    taintedutopia New Member

    Joined:
    Jan 15, 2006
    Messages:
    73
    Likes Received:
    0
    i guess i just want to know if the patch will have the same side effects...
     
  4. Seto Kaiba

    Seto Kaiba Screw the rules I have money!

    Joined:
    May 31, 2004
    Messages:
    23,107
    Likes Received:
    0
    probably, theyre both just a way of putting hormones into your body
     
  5. MtroidPrncss

    MtroidPrncss New Member

    Joined:
    Apr 10, 2006
    Messages:
    122
    Likes Received:
    0
    Location:
    California
    For me, when I was on the pill I would hardly ever get my period. Then I switched to the patch, and my period is very regular.
     
  6. taintedutopia

    taintedutopia New Member

    Joined:
    Jan 15, 2006
    Messages:
    73
    Likes Received:
    0
    my biggest ? is, has anyone experienced this bleeding...bc this is the 2nd time its happened to me...its just a concern it'll happen again if i switch to the patch, and its jsut annoying...
     
  7. IWLSR5

    IWLSR5 Member

    Joined:
    Aug 7, 2003
    Messages:
    390
    Likes Received:
    0
    Location:
    Akron/Cleveland Ohio
    Sounds like it is only happening when you start birth control when you haven't been on it. If you switch from the pill directly to the patch, you may not experience this issue.
     
  8. i94tex

    i94tex New Member

    Joined:
    May 1, 2006
    Messages:
    123
    Likes Received:
    0
    how about different bc--- depo, iud, etc. ?
     
  9. RedVsBlue

    RedVsBlue Penguins > *

    Joined:
    Dec 28, 2004
    Messages:
    7,705
    Likes Received:
    0
    Location:
    Another reality apparently
    i know you are looking for quick answers...but if this really bothered you, wouldnt a quick call to your doctor be the best bet? We dont know your body, your hormones, or your medical past. The best people are going to do here is guess on this...is that what you want? Just a guess of an answer? Talk things over with your doc and then proceed from there.

    You could get a copper non-hormonal IUD too... more options out there, and your doc should have all the info you will ever want.
     
  10. JustaMeThang

    JustaMeThang New Member

    Joined:
    May 3, 2002
    Messages:
    1,677
    Likes Received:
    0
    Location:
    Long Island, NY
    You may just be on the wrong pill, with a wrong hormone level, depending on your weight, body type, etc. Different pills carry different hormone levels. Sometimes if a pill has too low of hormones for your body you will bleed at off times...simply switching to a higher hormone level pill will stop this break through bleeding. I have had break thru bleeding bc the pill I had been taking was too low...switched to a different pill, problem solved. Make an appt with your Dr to make sure everything internally is OK, once that is decided, they will explore different BC options with you.
     
  11. Cerridwen

    Cerridwen Guest

    I couldn't understand the question in your first post but I can answer this one:o

    I had a horrible time on the pill. I was on Ortho Evra and I swear I bled for like 3 months straight (constant spotting). My breasts were incredibly sore and I didn't want them touched. I have been on the patch for a couple of months now and I love it. It is very convenient (only have to remember it once a week) and I haven't had any issues with side effects.

    That being said, everybody is different and you sould really discuss this with your doctor as well.
     
  12. taintedutopia

    taintedutopia New Member

    Joined:
    Jan 15, 2006
    Messages:
    73
    Likes Received:
    0
    thanks everyone...went to the doc today, made an appointment to get the patch and talk furthur about it...jsut wanted to see if anyone experienced similar things...
     

Share This Page